| Model Number |
KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 07/13/2023, it was reported by a sales representative via phone that an ar-5875-2 knee capsule repair implant system, piece of guide broke off during insertion of the implant.This was discovered during a case with no patient effect.All fragments removed.
Additional Manufacturer Narrative
Additional information.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.